Excursions of diffusion processes and continued fractions

A Comtet, YJM Tourigny

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)


It is well-known that the excursions of a one-dimensional diffusion process can be studied by considering a certain Riccati equation associated with the process. We show that, in many cases of interest, the Riccati equation can be solved in terms of an infinite continued fraction. We examine the probabilistic significance of the expansion. To illustrate our results, we discuss some examples of diffusions in deterministic and in random environments.
Translated title of the contributionExcursions of diffusion processes and continued fractions
Original languageEnglish
Pages (from-to)850 - 874
Number of pages25
JournalAnnales de l'Institut Henri Poincaré (B) Probabilités et Statistiques
Volume47, number 3
Publication statusPublished - Aug 2011


Dive into the research topics of 'Excursions of diffusion processes and continued fractions'. Together they form a unique fingerprint.

Cite this